# SDR SWAA2022041133440

- Difficulty date: December 7, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 767 AND 727B RBL 20 WL 155.3 R/H ZEE ANGLE IS CORRODED IN SEVERAL AREAS TOP AND BOTTOM SKIN SURFACES AS MARKED / REMOVED CORROSION FROM AFT CARGO COMPARTMENT R/H ZEE ANGLE BETWEEN STA 767 AND STA 727B IAW B737-800 SRM 51.10.02.0G.0 PAR. 15. INSPECTED WITH 10X MAG GLASS NO DEFECTS NOTED. VERIFIED MATERIAL LOSS: ORIGINAL T = .040' REMAINING T = .031' LOSS = .009' LIMIT = .009' FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53.00.53.1A.2. REMOVED AND REPLACED AFT CARGO COMPARTMENT R/H ZEE ANGLE BETWEEN STA 727 AND STA 767 IAW B737-800 SRM 51.40.02.0G.0 AND B737 DWG 146A7500 REV-. APPLIED CIC TO R/H ZEE ANGLE IAW B737-800 AMM 51.21.91.620.802MPN: 146A7502-52
